# SDR CALA2013080990290

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 43,317 hours, 18,250 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE LOOP B FAULT DISPLAYED ON UPPER ECAM SCREEN, NR 1 ENGINE.  NR 1 ENGINE ECAM FIRE LOOP B FAULT.
